LOGIN TO YOUR ACCOUNT

Username
Password
Remember Me
Or use your Academic/Social account:

CREATE AN ACCOUNT

Or use your Academic/Social account:

Congratulations!

You have just completed your registration at OpenAire.

Before you can login to the site, you will need to activate your account. An e-mail will be sent to you with the proper instructions.

Important!

Please note that this site is currently undergoing Beta testing.
Any new content you create is not guaranteed to be present to the final version of the site upon release.

Thank you for your patience,
OpenAire Dev Team.

Close This Message

CREATE AN ACCOUNT

Name:
Username:
Password:
Verify Password:
E-mail:
Verify E-mail:
*All Fields Are Required.
Please Verify You Are Human:
fbtwitterlinkedinvimeoflicker grey 14rssslideshare1
Mónica Brinquinho; Ana Andresa Sousa; Janine Resende; João Valente (2017)
Publisher: Sociedade Galega de Medicina Interna
Journal: Galicia Clínica
Languages: English
Types: Article
Subjects: Anabolizantes, Andrógenos, Hepatitis tóxica, Medicine, R, Internal medicine, RC31-1245
Identifiers:doi:10.22546/44/1060
O consumo de esteroides androgénicos anabolizantes tem vindo a aumentar no meio desportivo amador, sendo de fácil acesso apesar de se tratarem de substâncias proibidas. Estão descritos múltiplos efeitos laterais, sendo a hepatotoxicidade uma das mais reportadas. Apresentam-se dois casos clínicos representativos da lesão hepática associada ao consumo de esteroides anabolizantes. Ambos evidenciaram morbilidade significativa, embora nenhum deles tenha evoluído para falência hepática. Os autores pretendem chamar a atenção para o consumo destes fármacos, particularmente frequente em indivíduos jovens, praticantes de desporto amador.
  • No references.
  • No related research data.
  • No similar publications.

Share - Bookmark

Cite this article

Collected from